MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME ELITE; ELITE PROBE - REFRESH

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME ELITE; ELITE PROBE - REFRESH
Model Number MEP10
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Devicor's mammotome elite biopsy system is composed of a holster and a probe.The system may also include the use of the optional accessory (the introducer stylet) to initiate the track within the breast tissue to the biopsy site (refer to introducer stylet ifu for details).The mammotome elite system may be used with the ultrasound imaging guidance to excise and collect diagnostic samples with a single insertion of the probe.The components of the system are designed to operate safely when used together for diagnostic sampling of tissue during a biopsy procedure.The holster, reusable and supplied non-sterile, is self-contained, handheld, electro-mechanical, vacuum-assisted biopsy device that consists of a rechargeable lithium-polymer battery and includes a charging base with an ac power cord and adapters.According to the reporter, this event occurred after breast biopsy procedure.After the biopsy, there was a piece of plastic in the sample cup.The procedure was completed.There was no patient complication.The mep10 will not be returned for evaluation.The investigation is pending the return and evaluation of foreign material.
 
Event or Problem Description
According to the reporter, this event occurred after breast biopsy procedure.After the biopsy, there was a piece of plastic in the sample cup.The procedure was completed.There was no patient complication.
 
Additional Manufacturer Narrative
The initial report was submitted 02-jan-2025.D1 brand name had a spelling error.G1 contact office - manufacturing site had the incorrect state abbreviation listed.G2 type of report should have had both initial and 30-day boxes checked.The device was not available for return.Despite being returned for investigation, cg labs nor mammotome has received the device preventing an analysis of the material.Mammotome tijuana performed an evaluation of the manufacturing process.It was observed that during the assembly process, fragments of "flash" were found on several raw material components: basket catch, housing back cup and housing front cup.The most probable root cause is that the raw material is the contributor of the reported condition since it was observed that there was loose or embedded flash.With the analysis and the raw material inspection that was carried out, plastic particles were found.Containment actions have been put in place to prevent this event from re-occurring.
 
Additional Manufacturer Narrative
The initial report was submitted on 02-jan-2025.D4 serial number was filled out and should have been blank.D4 lot number should have been filled out.Follow up #1 was submitted on 30-jan-2025.H11 additional manufacturer narrative mentions "g2 type of report should have had both initial and 30-day boxes checked." the purpose of this follow up (#2) report is to correct d4 from the initial report and h11 from the follow up #1 report.
 
Additional Manufacturer Narrative
Follow up #2 was submitted on 23-apr-2025.H11 additional manufacturer narrative stated, "follow up #1 was submitted on 30-jan-2025.H11 additional manufacturer narrative mentions g2 type of report should have had both initial and 30-day boxes checked." this statement in follow up #2 report is a typo."g2" should have stated "g6".

Brand Name
MAMMOTOME ELITE
Common Device Name
ELITE PROBE - REFRESH
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, mx 22440
MX   22440
Manufacturer Contact
vivian boyd
sor juanaines de la cruz
#20152 4-b
tijuana, bc, OH 22440
MX   22440
MDR Report Key21056770
Report Number3008492462-2024-00011
Device Sequence Number15617502
Product Code KNW
UDI-Device Identifier00841911102793
UDI-Public(01)00841911102793(10)F12416429D(17)260425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberMEP10
Device Catalogue NumberCA000137013
Device Lot NumberF12416429D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/30/2025
04/23/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown